# SDR QXEA2014062100526

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 1,176 hours, 1,267 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Message
- Condition: False Activation
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE DOING DAILY SYS CHECKS, RECEIVED TWO ABORT MESSAGES WHILE TESTING AUTOFEATHER. CLEARED FAULT CODES FROM NR 1 ENGINE 30A-794A AND 366B. C/W FIM TASK 73-20-00-810-850. OPS CHECKED GOOD. COULD NOT DUPLICATE. DEFERRED DOWNLOAD OF EMU DATA.
